# SDR ZZDA2008170

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Shorted
- Location: Row 12-14
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX IN ROW  12 AND 14  AC LEFT SAW SPARKS AND ODOR SMOKE. F/A CONFIRM ODOR BUT NOT NO SPARKS.  CONFIRMED SPARK THAT WAS REPORTED BY PAX IN ROW 12 AC. FOUND C/B ZONE 5 POPPED FOR XM SYSTEM IN THE E&E. COLLARED C/B FOR ZONE 5.  PULLED AND COLLARED XM SYSTEM C/B IN COCKPIT D3,4,5 AND E5.
